# SDR SIMA20210711002

- Difficulty date: July 11, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N761RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000296
- Aircraft time: 19,074 hours, 17,376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE FLASHLIGHT HAS BURNT SMELL COMING FROM IT.  COMPLETE:REMOVED AND REPLACED PILOTS SIDE FLASHLIGHT ASSY IAW ERJ 170 AMM 33-51-01. OPS CHECK GOOD.
